# SDR RAIA990631

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137905A77
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FLT 7378 - STL - HYDRAULIC PRESSURE ON BOTH SIDES DROPPED TO ZERO.  MAINTENANCE REPLACED RIGHT HYDRAULIC, PUMP PRESS LINE.  (M)
